MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø50 TWO-HOLES; HIP CEMENTLESS SHELL

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø50 TWO-HOLES; HIP CEMENTLESS SHELL
Catalog Number 01.32.150DH
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21-dec-2023: lot 2247232: (b)(4) items manufactured and released on 29-mar-2023.Expiration date: 2028-03-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional devices involved batch review performed on 21-dec-2023: liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot 2247616: (b)(4) items manufactured and released on 10-feb-2023.Expiration date: 2028-01-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot 2318432: (b)(4) items manufactured and released on 26-jul-2023.Expiration date: 2028-07-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 1 month and a half after the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and explanted the cup, liner and head.A bipolar head and biolox head were implanted to act as a temporary spacer as part of the 2-stage infection protocol.The surgery was completed successfully.Permanent implants will be put in at a later date.

Brand Name
MPACT ACETABULAR SHELL Ø50 TWO-HOLES
Common Device Name
HIP CEMENTLESS SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18473115
Report Number3005180920-2023-01078
Device Sequence Number6398912
Product Code LPH
UDI-Device Identifier07630030810763
UDI-Public07630030810763
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.32.150DH
Device Lot Number2247232
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale